| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 03-jan-2019 with the following findings: evaluation revealed a cracked battery compartment.(b)(6).
Event or Problem Description
The pump was returned for investigation.Evaluation revealed a cracked battery compartment.There was no adverse event associated with this complaint.This report is made based on results of investigation completed on 03-jan-2019.